# SDR USAA2010070891380

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 32,043 hours, 11,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D532352800200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN CLIP AT FR35.2 BETWEEN S40R TO S41R.  REPLACED FUSELAGE SKIN CLIP AT FR35.2 BETWEEN S40R TO S41R IAW A321 SRM 53-21-01 & 51-72-11.
